The Gelfand widths of lp-ball for 0 < p <= 1 - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Journal of Complexity Year : 2010

The Gelfand widths of lp-ball for 0 < p <= 1

Abstract

We provide sharp lower and upper bounds for the Gelfand widths of ℓ p -balls in the N -dimensional ℓ q N -space for 0 < p ≤ 1 and p < q ≤ 2 . Such estimates are highly relevant to the novel theory of compressive sensing, and our proofs rely on methods from this area.

Keywords

Dates and versions

hal-00766985 , version 1 (19-12-2012)

Identifiers

Cite

Simon Foucart, Alain Pajor, Holger Rauhut, Tino Ullrich. The Gelfand widths of lp-ball for 0 < p <= 1. Journal of Complexity, 2010, 26 (6), pp.629 - 640. ⟨10.1016/j.jco.2010.04.004⟩. ⟨hal-00766985⟩
49 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More